Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/84469
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Fuzzy sliding mode control design for a class of disturbed systems
Author: Wang, B.
Shi, P.
Karimi, H.
Citation: Journal of the Franklin Institute, 2014; 351(7):3593-3609
Publisher: Elsevier
Issue Date: 2014
ISSN: 0016-0032
1879-2693
Statement of
Responsibility: 
Bo Wang, Peng Shi, Hamid Reza Karimi
Rights: © 2013 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
RMID: 0020138710
DOI: 10.1016/j.jfranklin.2013.01.023
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
File Description SizeFormat 
hdl_84469.pdfAccepted version667.26 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.